# SDR AALA202101269008

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 81,369 hours, 9,830 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fault Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFTER TAKEOFF, EICAS MESSAGE LT PACK/BLEED LOSS WING LT.  ACCOMPLISHED QRH AND MESSAGE REMAINED ILLUMINATED, FLIGHT RETURNED TO LAX.  ACCOMPLISHED CHECK OF LT AND RT ENGINE AIR SUPPLY SYSTEMS, IAW AMM 36-10-00-700-801.  OPERATIONS CHECK GOOD.
